# SDR DL75E071614

- Difficulty date: December 13, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 268168
- Aircraft time: 34,122 hours, 12,500 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 241080105
- Part serial: 1410
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE GEN DRIVE LIGHT ILLUM AFTER T/O DISCONNECTED AND RETURNED TO LAS.  REMOVED AND REPLACED NR 1 ENGINE IDG ASSY SERVICED W/OIL AWAITING ENGINE RUN SAURIN 256438.  PERF OPERATIONAL TEST/AND BITE TEST OPS LK CK OK.
